# SDR DALA2022042602944

- Difficulty date: April 22, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 48,592 hours, 22,949 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 AMOC, ER/A 541054-14AD REV. A; FUSELAGE / FRAME / STA. 1460 / S -24L - S-27L / DENTS. CORRECTIVE ACTION: REF ERA 541054-14AD REV A. (2207442)
